Alert archive / Illinois / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 185, NWS Quad Cities, IA

August 10, 2017Bureau County, Henry County, Whiteside County, Illinois

NWS Quad Cities, IA issued this severe thunderstorm warning at Aug 10, 2017, 6:20 PM CDT for Bureau County, Henry County, Whiteside County, Illinois. It was in force for 55 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2017, 6:20 PM CDT (23:20 UTC)
Expired
Aug 10, 2017, 7:15 PM CDT
In force
55 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bureau County, IL, Henry County, IL, Whiteside County, IL

The radar

The Quad Cities radar (KDVN), 80 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 6:30 PM CDTTSTM WND GST 601 Ese Annawan, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 10, 2:47 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 11.3 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2017-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2017-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-122 J/kg
Mixed-layer LCL
1550 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

230 
WUUS53 KDVN 102320
SVRDVN
ILC011-073-195-110015-
/O.NEW.KDVN.SV.W.0185.170810T2320Z-170811T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
620 PM CDT THU AUG 10 2017

The National Weather Service in the Quad Cities has issued a

* Severe Thunderstorm Warning for...
  Southeastern Whiteside County in northwestern Illinois...
  Northeastern Henry County in northwestern Illinois...
  Bureau County in north central Illinois...

* Until 715 PM CDT

* At 619 PM CDT, severe thunderstorms were located along a line
  extending from near Prophetstown to near Geneseo, moving east at 40
  mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Princeton, Geneseo, Prophetstown, Walnut, Wyanet, Atkinson,
  Sheffield, Annawan, Tiskilwa, Tampico, La Moille, Buda, Hooppole,
  Deer Grove, Ohio, Neponset, Yorktown, Malden, Manlius and Mineral.

This includes the following highways...
 Interstate 80 in Illinois between mile markers 18 and 64.
 Interstate 180 between mile markers 10 and 13.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

&&

LAT...LON 4122 8953 4140 9024 4168 8992 4162 8963
      4159 8963 4159 8944 4153 8917
TIME...MOT...LOC 2319Z 289DEG 36KT 4162 8992 4145 9011 

HAIL...0.75IN
WIND...60MPH
 
$$

UTTECH
4 follow-up statements
976 
WWUS53 KDVN 102339
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
639 PM CDT THU AUG 10 2017

ILC195-102348-
/O.CAN.KDVN.SV.W.0185.000000T0000Z-170811T0015Z/
Whiteside IL-
639 PM CDT THU AUG 10 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WHITESIDE COUNTY
IS CANCELLED...

The storms which prompted the warning have weakened. Therefore, the 
warning has been cancelled.

A severe thunderstorm watch remains in effect until 900 PM CDT for
north central and northwestern Illinois.

LAT...LON 4122 8953 4137 9010 4147 8993 4158 8983
      4159 8942 4153 8917
TIME...MOT...LOC 2338Z 289DEG 32KT 4149 8954 4139 8983 4133 8996 

$$

ILC011-073-110015-
/O.CON.KDVN.SV.W.0185.000000T0000Z-170811T0015Z/
Henry IL-Bureau IL-
639 PM CDT THU AUG 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR EAST CENTRAL HENRY AND BUREAU COUNTIES...

At 638 PM CDT, severe thunderstorms were located along a line
extending from near Walnut to near Annawan to 6 miles north of
Kewanee, moving east at 35 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Princeton, Walnut, Wyanet, Atkinson, Sheffield, Annawan, Tiskilwa, La
Moille, Buda, Ohio, Neponset, Malden, Manlius, Mineral, Arlington,
Dover, New Bedford, Coal Hollow, Kasbeer and Van Orin.

This includes the following highways...
 Interstate 80 in Illinois between mile markers 27 and 64.
 Interstate 180 between mile markers 10 and 13.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

&&

LAT...LON 4122 8953 4137 9010 4147 8993 4158 8983
      4159 8942 4153 8917
TIME...MOT...LOC 2338Z 289DEG 32KT 4149 8954 4139 8983 4133 8996 

HAIL...0.75IN
WIND...60MPH
 
$$

UTTECH
220 
WWUS53 KDVN 102354
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
654 PM CDT THU AUG 10 2017

ILC073-110003-
/O.CAN.KDVN.SV.W.0185.000000T0000Z-170811T0015Z/
Henry IL-
654 PM CDT THU AUG 10 2017

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HENRY COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 900 PM CDT for
north central and northwestern Illinois.

LAT...LON 4122 8953 4131 8986 4144 8986 4153 8965
      4155 8942 4153 8917
TIME...MOT...LOC 2353Z 289DEG 36KT 4145 8940 4135 8969 4129 8982 

$$

ILC011-110015-
/O.CON.KDVN.SV.W.0185.000000T0000Z-170811T0015Z/
Bureau IL-
654 PM CDT THU AUG 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR CENTRAL BUREAU COUNTY...

At 653 PM CDT, severe thunderstorms were located along a line
extending from 6 miles northeast of Princeton to Buda to near
Osceola, moving east at 40 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Princeton, Wyanet, Sheffield, Tiskilwa, La Moille, Buda, Neponset,
Malden, Manlius, Mineral, Arlington, Dover, Providence, Coal Hollow,
Zearing, Kasbeer and Bureau  County Fairgrounds.

This includes the following highways...
 Interstate 80 in Illinois between mile markers 36 and 64.
 Interstate 180 between mile markers 10 and 13.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

&&

LAT...LON 4122 8953 4131 8986 4144 8986 4153 8965
      4155 8942 4153 8917
TIME...MOT...LOC 2353Z 289DEG 36KT 4145 8940 4135 8969 4129 8982 

HAIL...0.75IN
WIND...60MPH
 
$$

UTTECH
902 
WWUS53 KDVN 110003
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
703 PM CDT THU AUG 10 2017

ILC011-110015-
/O.CON.KDVN.SV.W.0185.000000T0000Z-170811T0015Z/
Bureau IL-
703 PM CDT THU AUG 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR CENTRAL BUREAU COUNTY...

At 701 PM CDT, severe thunderstorms were located along a line
extending from 6 miles northeast of Princeton to Buda to near
Osceola, moving east at 40 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Princeton, Wyanet, Sheffield, Tiskilwa, La Moille, Buda, Neponset,
Malden, Manlius, Mineral, Arlington, Dover, Providence, Coal Hollow,
Zearing, Kasbeer and Bureau  County Fairgrounds.

This includes the following highways...
 Interstate 80 in Illinois between mile markers 36 and 64.
 Interstate 180 between mile markers 10 and 13.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

&&

LAT...LON 4122 8953 4131 8986 4144 8986 4153 8965
      4155 8942 4153 8917
TIME...MOT...LOC 0001Z 289DEG 36KT 4144 8936 4134 8965 4128 8978 

HAIL...0.75IN
WIND...60MPH
 
$$
484 
WWUS53 KDVN 110013
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
713 PM CDT THU AUG 10 2017

ILC011-110023-
/O.EXP.KDVN.SV.W.0185.000000T0000Z-170811T0015Z/
Bureau IL-
713 PM CDT THU AUG 10 2017

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BUREAU COUNTY WILL
EXPIRE AT 715 PM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with these thunderstorms.

A severe thunderstorm watch remains in effect until 900 PM CDT for
north central and northwestern Illinois.

LAT...LON 4122 8953 4131 8986 4144 8986 4153 8965
      4155 8942 4153 8917
TIME...MOT...LOC 0013Z 289DEG 36KT 4143 8931 4133 8960 4127 8973 

$$

MCCLURE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 3:00 PM CDT, 3 hours 20 minutes earlier.

Area forecast discussion, Aug 10, 3:00 PM CDT, 3 hours 20 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
300 PM CDT Thu Aug 10 2017

.SYNOPSIS...
Issued at 259 PM CDT Thu Aug 10 2017

18Z surface data has a cold front running from central Wisconsin
into far northern Kansas. Dew points were in the 60s ahead of the
front with 50s behind the front.

&&

.SHORT TERM...(This Evening through Friday)
ISSUED AT 259 PM CDT Thu Aug 10 2017

The cold front will sweep through the area this evening. Showers and
thunderstorms will be seen along and ahead of the front through
sunset.

After sunset, convection will quickly dissipate with all but the far
south clear of precipitation by midnight.

After midnight, any lingering showers in the far south will
dissipate with the entire area dry by sunrise Friday.

On Friday, dry conditions will be seen across the area as high
pressure builds into the area. Wrap around clouds from the departing
storm system are expected to persist through the morning north of
highway 30 before clearing occurs during the afternoon.

Temperatures tonight and Friday will average a little below normal.

.LONG TERM...(Friday Night through Thursday)
ISSUED AT 259 PM CDT Thu Aug 10 2017

Friday and Saturday

Sfc high pressure will overspread the Upper Midwest behind the
departing sfc low and cold front. Slightly below average temps in
the upper 70s to lower 80s for highs and 50s for lows are expected.
Humidity will be very comfortable with dewpoints also in the 50s.

Sunday

Chance for showers (20-30%) across the south on Sunday. SE low-level
flow in the sfc-850mb layer will increase moisture transport and
isentropic lift across northern Missouri and southern Iowa into west-
central Illinois.

The NAM/GFS have showers as early as the afternoon lasting into
Sunday night, while the ECMWF is dry until the evening. Overall,
forcing appears weak and instability will be low, so left thunder
out of the forecast.

Monday and Tuesday

Beautiful August weather continues. Another sfc high is forecast to
slowly slide through the Upper Midwest and Great Lakes through early
next week. Model blend has highs near 80 F Monday then lower to
middle 80s by Tuesday (warmest southwest CWA).

Wednesday and Thursday

Approaching shortwave trough warrants shower chances mid to late
week. As low-level moisture increases, chances for thunderstorms
will return as well.  Synoptically this does not look like a strong
system, which means the threat for widespread significant rain
through Thursday is very low.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday Afternoon)
ISSUED AT 1235 PM CDT Thu Aug 10 2017

Cold front to move through eastern Iowa and northern Illinois
through 03z/11. TSRA are expected to develop along and ahead of
the front with the potential for a period of MVFR/IFR conditions.
Outside of the SHRA/TSRA expect VFR conditions. After 06z/11
there is a potential for MVFR cigs to move into eastern Iowa and
possibly northern Illinois in the wrap around clouds from the
departing storm system.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

SYNOPSIS...08
SHORT TERM...08
LONG TERM...Uttech
AVIATION...08
Hazardous weather outlook, Aug 10, 4:06 AM CDT, 14 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
406 AM CDT Thu Aug 10 2017

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-110915-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
406 AM CDT Thu Aug 10 2017

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...TODAY AND TONIGHT

This afternoon...scattered thunderstorms are expected to develop
around 4 PM ahead of a weak cool front, mostly along and east of
the Mississippi River. The strongest storms may approach severe
levels with hail 1 inch or more the main risk, with gusty winds
of 40 to 55 mph with isolated 60 mph possible a secondary risk.
These storms should move east of the region by mid evening.

The Storm Prediction Center has the outlook area under a marginal
risk for severe storms this afternoon.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed in spotty locations, mostly
between 4 and 8 PM this afternoon. Please report any severe
weather or near severe weather to this NWS forecast office.

Nichols/12

In the hours before

Local storm report, Aug 10, 5:16 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
516 PM CDT THU AUG 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     HAIL             2 ESE KEOSAUQUA         40.72N 91.92W
08/10/2017  M0.75 INCH       VAN BUREN          IA   TRAINED SPOTTER

&&

PETERS
Special weather statement, Aug 10, 5:17 PM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
517 PM CDT THU AUG 10 2017

IAC111-177-MOC045-102315-
Van Buren-Lee-Clark-
517 PM CDT THU AUG 10 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN VAN BUREN...
SOUTHWESTERN LEE AND CENTRAL CLARK COUNTIES UNTIL 615 PM CDT...

At 516 PM CDT, a strong thunderstorm was located near
Bentonsport/Vernon, or near Keosauqua, moving southeast at 25 mph.

Winds in excess of 40 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Fort Madison, Keokuk, Kahoka, Nauvoo, Keosauqua, Hamilton, Warsaw,
Donnellson, Montrose, Wayland, Bonaparte, Alexandria, New Boston,
Bentonsport/Vernon, Croton, St. Francisville, Winchester, Farmington,
Revere and Mount Sterling.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4025 9155 4054 9194 4061 9194 4060 9203
      4063 9207 4080 9191 4059 9137 4055 9141
      4054 9141 4053 9138 4050 9136 4045 9138
      4041 9137 4039 9138 4038 9141 4035 9146
      4025 9150
TIME...MOT...LOC 2216Z 306DEG 23KT 4066 9191

RP KINNEY
Local storm report, Aug 10, 5:32 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
532 PM CDT THU AUG 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             2 WSW NEWTON CORNERS    41.72N 90.15W
08/10/2017  M1.00 INCH       WHITESIDE          IL   TRAINED SPOTTER

&&

PETERS
Local storm report, Aug 10, 5:40 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
540 PM CDT THU AUG 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     HAIL             ESE ERIE                41.66N 90.08W
08/10/2017  E1.00 INCH       WHITESIDE          IL   TRAINED SPOTTER

            ALSO WIND GUSTS TO 45 MPH.

&&
Special weather statement, Aug 10, 5:54 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
554 PM CDT THU AUG 10 2017

ILC067-109-IAC111-110000-
Hancock-McDonough-Lee-
554 PM CDT THU AUG 10 2017

...A STRONG THUNDERSTORM WILL AFFECT HANCOCK...SOUTHWESTERN MCDONOUGH
AND CENTRAL LEE COUNTIES UNTIL 700 PM CDT...

At 554 PM CDT, a strong thunderstorm was located over Montrose, or
near Nauvoo, moving southeast at 35 mph.

Wind gusts up to 50 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Fort Madison, Keokuk, Carthage, Nauvoo, Hamilton, Warsaw, Colchester,
West Point, Dallas City, Montrose, Augusta, Bowen, Ferris, Franklin,
Tennessee, Colusa, Adrian, New Boston, Burnside and Niota.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4020 9109 4043 9152 4044 9153 4046 9152
      4046 9157 4049 9159 4051 9162 4054 9162
      4073 9145 4048 9073 4028 9084 4028 9091
      4019 9091
TIME...MOT...LOC 2254Z 295DEG 31KT 4054 9146

RP KINNEY
Local storm report, Aug 10, 6:05 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
605 PM CDT THU AUG 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             CAMANCHE                41.79N 90.28W
08/10/2017  E1.50 INCH       CLINTON            IA   PUBLIC

            RELAYED BY NWS EMPLOYEE. TIME ESTIMATED.

&&

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 2:27 PM CDTSpecial Weather StatementDVNJo Daviess48 min
Aug 10, 2:57 PM CDTSevere Thunderstorm WarningDVNJo Daviess, Stephenson48 min
Aug 10, 4:46 PM CDTSevere Thunderstorm WarningDVNRock Island, Whiteside44 min
Aug 10, 5:12 PM CDTSpecial Weather StatementDVNHenderson, Warren63 min
Aug 10, 5:14 PM CDTSevere Thunderstorm WarningDVNHenderson, Mercer, Warren15 min
Aug 10, 5:30 PM CDTSevere Thunderstorm WarningDVNBureau, Henry, Whiteside45 min
Aug 10, 5:33 PM CDTSevere Thunderstorm WarningDVNHenderson, Warren57 min
Aug 10, 5:54 PM CDTSpecial Weather StatementDVNHancock66 min
Aug 10, 6:04 PM CDTSevere Thunderstorm WarningDVNHancock, Henderson, McDonough, Warren56 min
Aug 10, 6:25 PM CDTSevere Thunderstorm WarningDVNWarren27 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.